# SDR UPS00232500

- Difficulty date: April 22, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE WHEEL WELL LEFT SIDE WEB IS CRACKED JUST BELOW PRESSURE PANEL NR 3124 APPROXIMATELY STA 265.  CUT OUT DAMAGE VERIFIED BY HFEC INSPECTION.  INSTALLED WEB REPAIR IN ACCORDANCE WITH B727 SRM 51-40-2 FIG 1.  MATERIAL USED, 2024-T3, 0.05 0, 11 X 10.
